Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Jonesy

Veteran Member
  • Total Reviews

    0
  • Content Count

    116
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Jonesy

  • Rank
    Member

Recent Profile Visitors

892 profile views
  1. Well as you may have guessed, this is my skin type. I have an oily t-zone, the rest of my face, well sometimes it's dry, sometimes it's oily, and also I have very intolerant skin in as much as if something touches my skin, even lightly, the skin in that area will turn red and angry and it won't subside for a good while. My face also naturally gets redder and redder during the day, I am absolutely sick of it. I don't actually get so much acne, it's just the condition/tone/anger of my skin that de
  2. I have this too, I think it is just 'teenage skin' to be honest. If you are over about 20 then forget that (!), but in my experience very often it is an age issue and you should grow out of it. My advice would be to not use loads of stuff on your skin, that will screw it up even more. Be gentle, don't scrub your face hard or apply really strong topicals/random other medications. My skin changes with the weather! If it's windy or something my face will go blotchy, same if it is freezing cold or s
  3. Thanks, you too! This stuff really seems to do a decent job, touch wood! . Keep us posted! I was given 3 30ml tubes which was meant to last 4 months, but there's no way I'll get through it in 4 months using the suggested amount. I reckon it'll last me way longer than that, and as of now at least I am happy to keep using it indefinitely.
  4. For a start, I'm in the UK too, I"m English, and apparently isotrexin and isotrex are not the same thing, they are very similar though obviously. If you read the thread thoroughly, then you will realise that no one was saying that they aren't the same drug, they are both isotretinoin and we realise that, but oral isotretinoin works from the inside, topical isotretinoin works from the outside (obviously) and therefore they cannot work in the same way. No topical is as effective at treating acne a
  5. Well as you say it is the liver which is the problem, it won't directly affect your skin as such, but then again if we're talking overall health, it is widely acknowledged that a healthy liver is important to keep the body pure. I wouldn't risk doing it any more damage personally, accutane is an extremely strong drug, don't underestimate it would be my advice.
  6. I'm only being realistic, it won't necessarily be severe redness but it will certainly 'put some colour in your cheeks' as my dad always says! Week one is no indicator of what side-effects you will have, pretty much every accutane user experiences redness to some extent, mild or severe. Some people who write journals may not comment on it if it isn't that bad (although in my experience pretty much every accutane journal mentions redness regularly). The combination of accutane redness/flushing w
  7. Would it be possile to have some kind of FAQ on this board with a couple of things about accutane? There is another thread in the prescription board too about tanning and stuff whilst on accutane. Tanning and certainly ANY other acne med are totally out of the question when on accutane. It explicitly states this all over the place, and any derm knows this. Whatever you do, never ever use a topical whilst on accutane, unless you want to absolutely murder your skin. Accutane on its own can do that
  8. No tanning, real or fake! Like I say, you've only been on it a week, you wait til you're well into the thick of it and your face is redder than an angry tomato, you'll be wishing you were back to your old pale self! Besides, once again, you should avoid any sort of unecessary skin contact with anything whatsoever, whether it be sunlight, or something cosmetic like that. Obviously you will need moisturiser, but no fake tan, it will make you look hideous, trust me. You will have plenty of clour in
  9. Thanks Sophia good to hear it seems to be doing a job for you too! My only concern is that I was told I will only be on it for about 4months, but like you I would like to continue taking it indefinitely I'm worried that if I came off it I would just end up getting worse again.Keep us posted take care x
  10. I feel compelled to post every time I see a thread like this. Please man, AVOID any kind of unecessary skin irritation/contact with anything whilst on accutane. If you have been on accutane only for a week, you may be in for a shock- you sure as hell won't need tanning to get colour into your skin, the accutane will take care of that, I know from experience!! By the middle/end of your course it is highly likely that your skin will be very red and irritable, not only would tanning make this look
  11. Nope sorry, for some of us who have long finished accutane it has actually never gone away. Isn't as bad as when I was on it, but never stopped completely.
  12. Hi there well in fact I gave it a go and have been using it for just over 3 weeks now, at the moment it has been great! The secret to stopping the peeling, for me anyway, is to moisturise all the areas you have used it on literally 5 minutes after applying it. It dries pretty much straight away and I I dont' moisturise yeah it will start peeling within 10 minutes or so literally, even with a very small amount. I moisturise a lot before I go to bed too and still find that I peel slightly in the m
  13. Hmm, well no it doesn't look really weird, although it can look a bit blotchy, and doesn't always go away very quickly, sometimes it lingers for maybe an hour or so, I also get it when I"m nervous. I can sort of control it by breathing slower/deeply, always having a bottle of cold water with me, but it still happens. It doesn't look hideous at all, just makes you a little self conscious like any normal blushing. Best way to control it I find is to have plenty of cold showers. But put it this way
×